Alert archive / Iowa / Flash Flood Warnings in 2008
Flash Flood Warning 51, NWS Quad Cities, IA
NWS Quad Cities, IA issued this flash flood warning at Jun 25, 2008, 10:54 PM CDT for Jefferson County, Keokuk County, Washington County, Iowa. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2008, 10:54 PM CDT (03:54 UTC)
- Expired
- Jun 26, 2008, 5:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Jefferson County, IA, Keokuk County, IA, Washington County, IA
The radar
The Des Moines radar (KDMX), 144 km from the middle of the area, began a volume at 03:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 11:35 PM CDT | HEAVY RAIN 5 | Packwood, IA | MORE THAN 5 INCHES HAS FALLEN. RAIN GAUGE IS FULL...THUS MORE THAN 5 FALLEN. DUMPED GAUGE...AND READY FOR MORE NOW. |
| Jun 25, 11:44 PM CDT | FLASH FLOOD | Packwood, IA | SEVERAL YARDS IN THE AREA ARE FLOODED...WITH THE WATER ABOUT 3 FEET DEEP IN PLACES. ROADS ARE ALSO FLOODED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 50 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 3.9 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2577 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 1016 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KDVN 260355
FFWDVN
IAC101-107-183-261000-
/O.NEW.KDVN.FF.W.0051.080626T0354Z-080626T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1054 PM CDT WED JUN 25 2008
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
JEFFERSON COUNTY IN SOUTHEAST IOWA...
THIS INCLUDES THE CITY OF FAIRFIELD...
SOUTHERN KEOKUK COUNTY IN SOUTHEAST IOWA...
SOUTHWESTERN WASHINGTON COUNTY IN SOUTHEAST IOWA...
* UNTIL 500 AM CDT THURSDAY
* AT 1051 PM CDT...TRAINED WEATHER SPOTTERS REPORTED HEAVY RAINFALL
OF OVER 2 INCHES IN THE LAST 45 MINUTES NEAR PACKWOOD FROM A
THUNDERSTORM OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RICHLAND...
PLEASANT PLAIN...PACKWOOD...MARTINSBURG...HEDRICK...BRIGHTON AND
ABINGDON
THUNDERSTORMS WILL CONTINUE TO EFFECT THE WARNED AREA WITH AN
ADDITIONAL 1 TO 2 INCHES POSSIBLE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING...ESPECIALLY WHILE DRIVING.
LAT...LON 4126 9242 4125 9174 4096 9176 4093 9217
4095 9219 4116 9219 4116 9241 4117 9243
TIME...MOT...LOC 0354Z 180DEG 0KT 4105 9190
$$
ERVIN2 follow-up statements
000
WGUS73 KDVN 260500
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1157 PM CDT WED JUN 25 2008
IAC101-107-183-261000-
/O.CON.KDVN.FF.W.0051.000000T0000Z-080626T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JEFFERSON IA-WASHINGTON IA-KEOKUK IA-
1157 PM CDT WED JUN 25 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 AM CDT FOR
SOUTHERN KEOKUK...SOUTHWESTERN WASHINGTON AND JEFFERSON COUNTIES...
AT 1155 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A THUNDERSTORM
PRODUCING FLASH FLOODING OVER THE WARNED AREA. PACKWOOD IOWA HAS
RECIEVED MORE THAN 5 INCHES OF RAIN IN THE PAST SEVERAL HOURS. FLASH
FLOODING IS BEING REPORTED IN PACKWOOD. WIDESPREAD RAINFALL OF 2 TO
3 INCHES HAS OCCURED THROUGHOUT THE WARNED AREA...WITH MOST OF IT
FALLING BETWEEN 10 PM AND MIDNIGHT. ADDITIONAL RAINFALL UP TO A HALF
INCH CAN BE EXPECTED BEFORE THE RAIN ENDS. RUNOFF FROM TONIGHTS RAIN
WILL CONTINUE TO BRING FLASH FLOODING TO THE WARNED AREA INTO THE
EARLY MORNING HOURS THURSDAY.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RICHLAND...
PLEASANT PLAIN...PACKWOOD...MARTINSBURG...HEDRICK...BRIGHTON AND
ABINGDON
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING...ESPECIALLY WHILE DRIVING.
LAT...LON 4126 9242 4125 9174 4096 9176 4093 9217
4095 9219 4116 9219 4116 9241 4117 9243
TIME...MOT...LOC 0457Z 180DEG 0KT 4105 9190
$$
ERVIN000
WGUS73 KDVN 260712
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
211 AM CDT THU JUN 26 2008
IAC101-107-183-261000-
/O.CON.KDVN.FF.W.0051.000000T0000Z-080626T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JEFFERSON IA-WASHINGTON IA-KEOKUK IA-
211 AM CDT THU JUN 26 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 AM CDT FOR
SOUTHERN KEOKUK...SOUTHWESTERN WASHINGTON AND JEFFERSON COUNTIES...
AT 207 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE STRONG THUNDERSTORMS WHICH CAUSED THE FLASH FLOODING HAVE
MOVED WELL SOUTH OF THE WARNED AREA. HOWEVER...DUE TO THE SATURATED
GROUND FROM RECENT FLOODING...AND UP TO 6 INCHES OF RAINFALL THAT
FELL EARLIER THIS EVENING...FLOODING LIKELY CONTINUES IN THE WARNED
AREA. CEDAR CREEK ACROSS JEFFERSON COUNTY WILL LIKELY RISE VERY
QUICKLY...RISING A FEW MORE FEET BEFORE CRESTING OVERNIGHT TONIGHT.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RICHLAND...
PLEASANT PLAIN...PACKWOOD...MARTINSBURG...HEDRICK...BRIGHTON AND
ABINGDON
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING...ESPECIALLY WHILE DRIVING.
LAT...LON 4126 9242 4125 9174 4096 9176 4093 9217
4095 9219 4116 9219 4116 9241 4117 9243
TIME...MOT...LOC 0711Z 180DEG 0KT 4105 9190
$$
LEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jun 25, 3:30 PM CDT, 7 hours 24 minutes earlier.
Area forecast discussion, Jun 25, 3:30 PM CDT, 7 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 330 PM CDT WED JUN 25 2008 .SYNOPSIS... LATEST SFC ANALYSIS WAS INDICATING MAIN FRONT OF CONSEQUENCE WAS HORSE-SHOEING SOUTHWESTWARD OFF LOW NORTHWEST OF DULUTH MN...WITH THE BOUNDARY LOOKING ALMOST QUASI-STATIONARY AS IT EXTENDS WESTWARD ACRS NORTHERN NEB. 70 PLUS SFC DPT FIELD WAS CURRENTLY POOLING OVER SOUTHEAST NEB...THE SOUTH HALF OF IA AND MUCH OF NORTHERN MO...WITH HEATING INTO THE 80S IN SOUTHERN IA JACKING CAPES UP OVER 4K J/KG ACCORDING TO LAPSE DATA. LOOKING UPSTREAM ON W/V FOR ANY KIND OF WAVES ALOFT...THE IMAGERY SUGGESTS A FEW WEEK FEATURES OVER SOUTHEAST SD...AND WESTERN NEB. && .SHORT TERM...TONIGHT AND THURSDAY... A REAL CHALLENGE TONIGHT DETERMINING WHERE MCS WILL FIRE AND THEN WHERE IN THE CWA OR IF IT WILL AFFECT THE CWA AT ALL. THE NEW SUITE OF 12Z RUN SHORT RANGE MODELS ALL VARY FROM MAINLY DRY...TO HITTING LARGE CHUNKS OF THE LOCAL FCST AREA/EITHER NORTH OR SOUTH/ WITH HEAVY RAIN AND MARGINAL SVR. CONCEPTUALLY...TWO SCENARIOS COULD UNFOLD WITH RESULTANT MCS EVENTUALLY IMPACTING THE CWA TONIGHT. ONE IN VCNTY OF MAIN FRONT AND SOUTHEAST SD WAVE IN THE SOUTHWEST MN/NORTHWEST IA REGION...WITH PROGGED PROPAGATION/CORFIDI VECTORS TAKING ACTIVITY FEEDING ON NORTH END OF LLVL THTA-E GRADIENT AND...SOUTHEASTWARD ACRS MAINLY THE SOUTHWEST HALF OF THE DVN CWA AFTER MIDNIGHT. THE OTHER IS REFOCUSING NOCTURNAL LLJ CONVERGING ON LLVL BOUNDARY OVER NEB INTO SOUTHWEST IA ALONG AND NORTH OF MID LEVEL CAP...WITH THIS ACTIVITY THEN MAINLY IMPACTING THE FAR SOUTHERN CWA LATER TONIGHT. A THIRD SCENARIO WOULD OF COURSE BE NOT MUCH HAPPENING AT ALL LOCALLY TONIGHT LIKE THE NEW 12Z HIRES ECMWF SUGGESTS. ALTHOUGH THE HIGH CAPES SHOULD WANE SOME AS THE EVENING PROGRESSES OVER MUCH OF SOUTHERN IA...STILL PLENTY TO FUEL A DECENT STORM COMPLEX IF IT WHERE TO FORM...ALTHOUGH LOW TO MID LEVEL SHEAR MARGINAL AT BEST. THE SECOND SCENARIO/NEB-SW IA-NW MO/ INITIATION WOULD BE BAD NEWS FOR AREAS HARD HIT BY HEAVY RAIN LAST NIGHT ACRS NORTHERN MO INTO EXTREME SOUTHEAST IA AND WEST CENTRAL IL AND WOULD WARRANT A FLASH FLOOD WATCH FOR THOSE AREAS...BUT CONFIDENCE IS TOO LOW RIGHT NOW TO SIGNAL OUT ANY AREA WITH A HEADLINE. WILL TRY TO COVER BOTH SCENARIOS WITH GENERIC MODERATE TO HIGH CHC POPS ESPECIALLY AFTER 06Z...AND EVENING SHIFT WILL HAVE TO WATCH UPSTREAM REGIONS TO SEE WHAT MAY UNFOLD. HIGH DPTS SUPPORT LOWS MAINLY IN THE UPPER 60S...AND IF WINDS BECOME LIGHT ENOUGH SOME AREAS OF FOG LATE TONIGHT POSSIBLE IN JUICED SFC LAYER. ON THU...MCS SPAWNING PARAMETERS AND INSTABILITY SUGGEST AFTERNOON CONVECTIVE DEVELOPMENT TO TAKE OFF ALONG THE NEB/SD BORDER INTO NORTHWEST IA ALONG AND NORTH OF TIGHTENING LLVL BAROCLINICITY TRYING TO MIGRATE NORTHWARD TO LEE OF WEST CENTRAL PLAINS CYCLOGENESIS...WITH RESULTANT MCS THEN TRYING TO PROPAGATE EASTWARD ALONG THE IA/MN BORDER AND POSSIBLY MORE SOUTHEASTWARD INTO THE FAR NORTHWEST CWA BY LATE EVENING. MANY QUESTIONS FOR THIS PERIOD AS WELL WITH DIFFERING MODEL SOLUTIONS...AND WILL JUST GO WITH LOW TO MODERATE CHC POPS...WITH THE HIGHER POPS IN THE WEST CENTRAL AND NORTHWEST CWA. HIGH TEMPS FOR THU TRICKY AS WELL...DEPENDING ON CLOUD COVER/DEBRIS AND HIGH DPTS LIMITING REAL HEATING POTENTIAL. WILL GO WITH WIDESPREAD MID TO UPPER 80S FOR NOW...WHICH IS A MODEL GUIDANCE HAPPY MEDIUM. ..12.. .LONG TERM...THURSDAY NIGHT THROUGH NEXT WEDNESDAY... THURS NIGHT-FRI... LARGE SCALE FORCING SUGGESTS EXTREMELY ACTIVE PERIOD WITH LIKELY MORE THAN ONE DECENT MCS EVENT TO IMPACT THE AREA WITH INCREASING THREAT FOR SEVERE WITH STRENGTHENING SHEAR...MODERATE-HIGH INSTABILITY AND STRONG UPPER DIFFLUENCE AHEAD OF VIGOROUS SHORTWAVE TROUGH PASSING FROM THE NORTHERN PLAINS THROUGH THE UPPER MIDWEST. WARM...MOIST AIRMASS WITH HIGH WBZ/S SUPPORT MAIN THREAT OF SEVERE WILL BE DAMAGING WINDS... WITH PARAMETERS FAVORABLE FOR DAMAGING BOW ECHO IMPACTING THE CWA THURS EVE. CONTINUED TO HIT POPS HARDEST ACROSS NORTH 1/2 OR SO... BUT LIKELY NEED TO BE BUMPED UP ALL AREAS. WIDESPREAD CONVECTION WITH ACTIVE SEVERE WEATHER DAY APPEARS LIKELY FRI IN ADVANCE OF SFC FRONT AND UPPER TROUGH. HAIL AND DAMAGING WINDS MAIN THREATS FRI WITH POTENTIAL FOR FEW TORNADOES WITH HEATING AND TRIPLE POINT. PW/S IN EXCESS OF 1.7 TO NEARLY 2 INCHES TO BRING SIGNIFICANT THREAT FOR HEAVY RAIN... WITH 1 TO 3 INCHES ADDITIONAL DURING PERIOD AND LOCALLY HIGHER IN AREAS THAT SEE REPEATED ACTIVITY. WILL HAVE TO WATCH THIS VERY CLOSELY WITH SOILS STILL NOT DRIED OUT FROM RECENT RECORD FLOOD EVENT. TEMPS ON FRI TRICKY. H85 THERMAL RIDGE SAGS INTO CWA WITH TEMPS IN THE RANGE OF 20-22C... WHICH WITH AMPLE SOLAR INSOLATION AND DEEPER MIXING TAKEN DRY ADIABITICALLY WOULD EASILY SUPPORT AROUND 90 OR L90S MANY AREAS. HOWEVER... ANTICIPATING DECENT AMOUNT OF CLOUDS AND THUS SIDED TOWARD MIXED OF DRY/MOIST WHICH YIELDS GENERAL RANGE OF 84-88 DEGS. SAT-WED... SHORTWAVE TROUGH DEEPENS INTO CLOSED LOW WHILE DIVING DOWN ACROSS THE GREAT LAKES THROUGH THE WEEKEND. CYCLONIC FLOW AND HEATING WILL BRING POTENTIAL FOR AFTN/EARLY EVE SHOWERS AND FEW TSTMS SAT-SUN. CLOSED LOW SHIFTS THROUGH EASTERN GREAT LAKES MON...WITH CANADIAN HIGH PRESSURE BUILDING IN BRINGING COOLER AND DRIER WX FIRST PART OF WEEK... WITH TEMPS NEAR TO SLIGHTLY BELOW NORMAL. HIGH PRESSURE WILL THEN SHIFT EAST OF CWA BY MIDWEEK WITH WARM... MOIST ADVECTION DEVELOPING ON INCREASING SOUTHERLY FLOW. THIS COMBINED WITH SHORTWAVE ENERGY RIDING WESTERN RIDGE AND DROPPING E/SE THROUGH THE PLAINS ON BACKSIDE OF EASTERN TROUGH TO BRING RENEWED THREAT FOR SHOWERS/TSTMS BY WED. ..05.. && .AVIATION... MAINLY VFR CONDITIONS WITH CU THIS AFTERNOON...ALTHOUGH HIGH LLVL MOISTURE SUPPORTING SOME LINGERING MVFR CIGS THROUGH 21Z AT ALL TERMINALS. CONVECTION TONIGHT AND IMPACTS AT THE VARIOUS TERMINALS TOUGH TO HAMMER OUT TAKING INTO ACCOUNT PLETHORA OF POTENTIAL SCENARIOS...AND MAY GO WITH VCNTY OR JUST TEMPOS DURING PRIME WINDOW OF 06Z-12Z OR SO. HIGH SFC LAYER MOISTURE MAY SUPPORT SOME MVFR OR EVEN BOUTS OF IFR FOG LATER TONIGHT AND INTO THU MORNING AT MOST TERMINALS...BEFORE SOUTHWEST SFC FLOW MIXES OUT AND INCREASES BY 14- 15Z. ANOTHER NIGHT OF POTENTIAL LLVL WIND SHEAR AGAIN WITH STRENGTHENING LLJ AND DECOUPLING SFC WINDS POSSIBLY TOWARD 10Z THU. ..12.. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && 12/05
Hazardous weather outlook, Jun 25, 5:00 AM CDT, 17 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 500 AM CDT WED JUN 25 2008 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-261100- BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO- CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL- HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA- JO DAVIESS IL-JOHNSON IA-JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA- MCDONOUGH IL-MERCER IL-MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL- SCOTLAND MO-SCOTT IA-STEPHENSON IL-VAN BUREN IA-WARREN IL- WASHINGTON IA-WHITESIDE IL- 500 AM CDT WED JUN 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT A THUNDERSTORM COMPLEX WILL SLOWLY MOVE ACROSS THE AREA TODAY. HEAVY RAIN IS POSSIBLE THIS MORNING SOUTH OF A LINE FROM FREEPORT ILLINOIS TO OTTUMWA IOWA. A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS ALONG AND SOUTH OF A SIGOURNEY TO ALEDO LINE. TONIGHT...ANOTHER THUNDERSTORM COMPLEX WILL DEVELOP IN WESTERN IOWA AND SLOWLY MOVE ACROSS THE AREA...MAINLY AFFECTING AREAS NORTH OF INTERSTATE 80. THERE IS THE POTENTIAL FOR A FEW STORMS TO BE SEVERE TONIGHT...WITH HAIL AND DAMAGING WINDS BEING THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY BOUNDARIES LEFT OVER FROM THE WEDNESDAY NIGHT THUNDERSTORM COMPLEX WILL PROVIDE THE FOCUS FOR ADDITIONAL THUNDERSTORMS DURING THE DAY ON THURSDAY. A FEW OF THESE STORMS MAY BE SEVERE. THURSDAY NIGHT INTO FRIDAY...YET ANOTHER THUNDERSTORM COMPLEX WILL DEVELOP IN WESTERN IOWA AND MOVE ACROSS THE AREA. THIS THUNDERSTORM COMPLEX IS OF PARTICULAR CONCERN. THERE ARE INDICATIONS THAT STORMS WILL CONTINUOUSLY DEVELOP AND MOVE OVER THE SAME AREAS...PRODUCING HEAVY RAINFALL. CURRENT INFORMATION SUGGESTS THAT AREAS NORTH OF INTERSTATE 80 ARE AT GREATEST RISK. FRIDAY AFTERNOON INTO FRIDAY NIGHT...A STRONG COLD FRONT IS FORECAST TO SWEEP THROUGH THE AREA. THIS FRONT IS EXPECTED TO PRODUCE YET ANOTHER ROUND OF THUNDERSTORMS. SEVERE STORMS WILL ALSO BE POSSIBLE WITH THE MAIN THREATS BEING HAIL AND DAMAGING WINDS. ON TUESDAY...THERE IS A CHANCE OF THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED SEVERAL TIMES FROM WEDNESDAY NIGHT THROUGH FRIDAY EVENING.
In the hours before
Local storm report, Jun 25, 10:12 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1012 PM CDT WED JUN 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM HEAVY RAIN PACKWOOD 41.13N 92.08W
06/25/2008 M1.00 INCH JEFFERSON IA TRAINED SPOTTER
RAINFALL TOTAL OVER THE PAST 30 MINUTES.
&&
PHILIPLocal storm report, Jun 25, 10:15 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1015 PM CDT WED JUN 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1014 PM HEAVY RAIN 4 SW VAN HORNE 41.97N 92.15W
06/25/2008 M1.47 INCH BENTON IA TRAINED SPOTTER
&&
ERVINLocal storm report, Jun 25, 10:20 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1020 PM CDT WED JUN 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1018 PM HEAVY RAIN 5 NW IOWA CITY 41.71N 91.60W
06/25/2008 M2.10 INCH JOHNSON IA TRAINED SPOTTER
RAINFALL TOTAL SINCE 9 PM. HEAVY RAIN CONTINUES.
&&
PHILIPLocal storm report, Jun 25, 10:28 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1028 PM CDT WED JUN 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1024 PM HEAVY RAIN PACKWOOD 41.13N 92.08W
06/25/2008 M2.00 INCH JEFFERSON IA TRAINED SPOTTER
UPDATE. RAINFALL TOTAL SINCE ABOUT 945 PM. RECEIVED AN
ADDITIONAL INCH OF RAIN IN THE PAST 15 MINUTES.
&&
PHILIPLocal storm report, Jun 25, 10:42 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1042 PM CDT WED JUN 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1042 PM FLASH FLOOD CORALVILLE 41.69N 91.60W
06/25/2008 JOHNSON IA LAW ENFORCEMENT
1ST AVENUE CLOSED DUE TO WATER OVER ROAD.
&&
ERVINLocal storm report, Jun 25, 10:50 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1050 PM CDT WED JUN 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1037 PM TSTM WND GST PACKWOOD 41.13N 92.08W
06/25/2008 M50.00 MPH JEFFERSON IA TRAINED SPOTTER
WIND GAGE MAXED OUT AT 50 MPH.
1040 PM TSTM WND GST MOUNT PLEASANT 40.96N 91.55W
06/25/2008 E55.00 MPH HENRY IA TRAINED SPOTTER
WINDS ESTIMATED TO BE 50 TO 55 MPH BLEW SOME BICYCLES AND
A GRILL OFF THE RESIDENCE DECK.
1042 PM HAIL AINSWORTH 41.29N 91.55W
06/25/2008 E0.75 INCH WASHINGTON IA LAW ENFORCEMENT
&&
PHILIPThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:26 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Jefferson, Lee, Van Buren | 64 min |
| Jun 25, 7:54 PM CDT | Severe Thunderstorm Warning | DVN | Iowa | 66 min |
| Jun 25, 7:54 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Johnson | 66 min |
| Jun 25, 8:06 PM CDT | Severe Thunderstorm Warning | DVN | Des Moines, Henry, Lee, Van Buren | 54 min |
| Jun 25, 8:23 PM CDT | Flash Flood Warning | DVN | Iowa, Johnson | 6 hr |
| Jun 25, 8:38 PM CDT | Severe Thunderstorm Warning | DVN | Des Moines, Lee | 67 min |
| Jun 25, 8:50 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Iowa | 70 min |
| Jun 25, 8:56 PM CDT | Severe Thunderstorm Warning | DVN | Benton | 67 min |
| Jun 25, 8:57 PM CDT | Severe Thunderstorm Warning | DVN | Johnson | 63 min |
| Jun 25, 9:33 PM CDT | Severe Thunderstorm Warning | DVN | Linn | 60 min |
| Jun 25, 9:48 PM CDT | Severe Thunderstorm Warning | DVN | Jefferson, Keokuk, Washington | 57 min |
| Jun 25, 10:36 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Louisa, Muscatine, Washington | 32 min |
| Jun 26, 3:42 AM CDT | Flash Flood Watch | DVN | Benton, Buchanan, Cedar, Clinton, Delaware, Des Moines and 15 more | 36 hr |
| Jun 26, 9:23 AM CDT | River Flood Warning | DVN | Des Moines, Henry, Lee | 4 days |
Nearby
Flash Flood Warnings in Iowa, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.